# SDR DALA2025020700958

- Difficulty date: February 5, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 91,259 hours, 43,082 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3225 DISC: WALKED ONTO PLANE AND COULD SMELL RESIDUAL DIRTY SOCK SMELL I TURNED ON THE APU AND TURNED ON APU BLEED AND DIRTY SOCKS SMELL GOT WORSE. C/A: FOUND APU OVERSERVICED AND EVIDENCE OF OIL INGESTION INTO APU INLET NO LEAKS NOTED ON VISUAL INSP PERFORMED ISOLATE AND REPAIR APU LEAKS WORKCRD 4900-2001 STEPS 1-4 NO EVIDENCE OF OIL NOTED IN LOAD COMPRESSOR DRAIN LINE OR LOAD CONTROL VLV & BLEED DUCT ELBOW.  PERFORMED ECS DECONTAMINATION PER A320 AMM 21-00-00-615-803-A NO SMELL OF OIL IN THE COCKPIT OR CABIN. PERFORMED ERA 568923-14TR REV C SECTION J UP TO STEP 3A ( E.VENTURA 152486) REINSTALLED ENG 1 BLEED DUCT REF ERA 568923- 14TR REV C SECT 5.C FIG 5 NO LEAKS NOTED  INSTLD APU DUCT ELBOW REF ERA 568923-14TR REV C STEP 5D. C/W 568923-14TR REV C STEPS 5-A + 5-B AND 6-B LEAKS CHCK OK COMPLETED STEP 8 OF ERA 568923- 14TR REV C NO ODOR DECTETED DURING ENGINE RUN W/PACKS REF A320 AMM 71-00. (LP: 6830130)
